MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET
Model Number FTRD 13
Medical Device Problem Codes Use of Device Problem (1670); Failure to Fire (2610)
Health Effect - Clinical Code Stomach Ulceration (4488)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was not available for technical analysis.The gdftrd was used to remove a stomach lesion.Tissue mobilised with a grasper restricted the view.As the application ring was not observed, the user possibly assumed that the clip had been deployed and resected the tissue.It is stated in the instruction for use that clip application must be verified before tissue resection.The application ring must remain visible and be observed in the endoscopic image.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been applied.
 
Event or Problem Description
The gastroduodenal ftrd was used to remove a stomach lesion.The clip was not deployed and the tissue was resected.No full thickness resection was performed and the mucosal lesion was closed with clips.No further clinical intervention was needed.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key23539763
Report Number3006696607-2025-00059
Device Sequence Number13082403
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number860144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown